# SDR AALA20141022007

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 56,077 hours, 7,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 2H INOPERATIVE.  REPLACED EMER LIGHT LAMP OVER SEAT 27H.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-03.
